# SDR USAA2013112600010

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 53,410 hours, 19,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT ROW FLOOR LEVEL EMERGENCY LIGHT ASSEMBLY IS MISSING CLEAR LENS COVER.  INSTALLED LENS COVER AS REQUIRED, OPERATION NORMAL.
